Proof of the projective lichnerowicz-obata conjecture

Vladimir S. Matveev Friedrich-Schiller-Universit¨at Jena

Differential Geometry mathscidoc:1609.10013

Journal of Differential Geometry, 75, (3), 459-502, 2007
We prove that if a connected Lie group action on a complete Riemannian manifold preserves the geodesics (considered as unparameterized curves), then the metric has constant positive sectional curvature, or the group acts by affine transformations.
No keywords uploaded!
[ Download ] [ 2016-09-08 19:44:12 uploaded by admin ] [ 488 downloads ] [ 0 comments ]
@inproceedings{vladimir2007proof,
  title={PROOF OF THE PROJECTIVE LICHNEROWICZ-OBATA CONJECTURE},
  author={Vladimir S. Matveev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908194412653366670},
  booktitle={Journal of Differential Geometry},
  volume={75},
  number={3},
  pages={459-502},
  year={2007},
}
Vladimir S. Matveev. PROOF OF THE PROJECTIVE LICHNEROWICZ-OBATA CONJECTURE. 2007. Vol. 75. In Journal of Differential Geometry. pp.459-502. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908194412653366670.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved